# SDR 29GA2018101100001

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 37,160 hours, 41,746 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1074
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0091 JAX/TPA REPORT: BACK LIGHT ABOVE RT FORWARD EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: R/R 21LN EMERGENCY POWER SUPPLY IAW AMM 33-50-10-04-1. EMERGENCY LIGHTS OPS CHECK GOOD.
